Characters of connected lie groups

L. Pukanszky University of Pennsylvania, Philadelphia, Pa, USA

TBD mathscidoc:1701.331467

Acta Mathematica, 133, (1), 81-137, 1974.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{l.1974characters,
  title={Characters of connected lie groups},
  author={L. Pukanszky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232999794176},
  booktitle={Acta Mathematica},
  volume={133},
  number={1},
  pages={81-137},
  year={1974},
}
L. Pukanszky. Characters of connected lie groups. 1974. Vol. 133. In Acta Mathematica. pp.81-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203232999794176.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved